Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 534, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 27, 2016, 6:48 PM CDT for Comanche County, Kiowa County, Tillman County, Oklahoma. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2016, 6:48 PM CDT (23:48 UTC)
- Expired
- Jun 27, 2016, 7:19 PM CDT
- In force
- 31 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Comanche County, OK, Kiowa County, OK, Tillman County, OK
The radar
The Altus AFB radar (KFDR), 21 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 113 J/kg
- Mixed-layer CIN
- -205 J/kg
- Mixed-layer LCL
- 1289 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
864
WUUS54 KOUN 272348
SVROUN
OKC031-075-141-280030-
/O.NEW.KOUN.SV.W.0534.160627T2348Z-160628T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
648 PM CDT MON JUN 27 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
NORTHEASTERN TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
WEST CENTRAL COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...
* UNTIL 730 PM CDT
* AT 648 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MANITOU...AND IS NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FREDERICK...SNYDER...INDIAHOMA AND MANITOU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3468 9905 3465 9872 3437 9873 3435 9907
TIME...MOT...LOC 2348Z 196DEG 2KT 3449 9892
HAIL...1.00IN
WIND...60MPH
$$
111 follow-up statement
168
WWUS54 KOUN 280019
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
719 PM CDT MON JUN 27 2016
OKC031-075-141-280029-
/O.CAN.KOUN.SV.W.0534.000000T0000Z-160628T0030Z/
KIOWA OK-TILLMAN OK-COMANCHE OK-
719 PM CDT MON JUN 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KIOWA...
NORTHEASTERN TILLMAN AND WEST CENTRAL COMANCHE COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3468 9905 3465 9872 3437 9873 3435 9907
TIME...MOT...LOC 0017Z 196DEG 2KT 3451 9891
$$
CMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 6:33 PM CDT, 15 minutes earlier.
Area forecast discussion, Jun 27, 6:33 PM CDT, 15 minutes before
Area Forecast Discussion National Weather Service Norman OK 633 PM CDT MON JUN 27 2016 .DISCUSSION... The 00Z aviation discussion follows.... && .AVIATION... Scattered thunderstorms will continue into the early evening over parts of Oklahoma and north Texas. With a large variety of low- level outflow boundaries on which to form, it is not possible to forecast explicitly where new storms will be, except to say they will be mainly close to where storms are currently occurring. An organized storm system is moving southeast from western Kansas, and this set of storms is likely to affect northwest Oklahoma a few hours either side of midnight, then continue moving southeast while becoming less organized and weakening. There will be a chance of additional development over southwest Oklahoma and north Texas during the morning and afternoon tomorrow. Otherwise, expect VFR conditions through the next 24 hours, although some temporary visibility restrictions in BR cannot be ruled out at KGAG and KWWR toward sunrise. CmS && .PREV DISCUSSION... /issued 247 PM CDT MON JUN 27 2016/ DISCUSSION... Primary forecast concern is near daily shower and thunderstorm chances. Currently, scattered showers and isolated thunderstorms continue to develop across portions of southern Oklahoma into northern Texas. Born from a developing cumulus field that grew through the late morning along a remnant outflow left over from this morning. Buoyed by 2000 to 2500 J/Kg of MLCAPE, updrafts will continue to crop up through the afternoon and evening. The risk for severe weather is low, overall, with weak mid-level support and paltry deep layer shear. The primary concern with this activity will be locally heavy rainfall, which could lead to flooding, along with the potential for gusty winds. For tonight, thunderstorm development is well under way over the northern high plains WY/NE/CO/KS. This activity will evolve into a complex through the evening and overnight hours. Indications are a decent shear cold pool balance will develop, with an MCS propagating south/southeast across western Kansas overnight toward northwestern Oklahoma. With the 500mb ridge persisting over the Four Corners/Inter-mountain West, the 850-500mb thicknesses begin to diverge over the Southern Plains, which indicates the complex that makes Oklahoma may already be decaying as it approaches by daybreak. This scenario is reflected in the mesoscale guidance from the HRRR/HRRRX. Although precipitation is expected, coverage and duration are still in question. Expect scattered coverage of showers and thunderstorms to slide southward along the Oklahoma/Texas Panhandle border, with isolated convection possible as far east as I- 35. Isolated to scattered activity will continue through the day. For the remainder of the week, the precipitation forecast remains active, with chances near daily, especially across northern Oklahoma as our region remains under a northwesterly flow regime. What makes this forecast difficult are the numerous local effects that will come into play each day. Synoptically, mid and long range guidance are in decent agreement, with thunderstorms developing off the western high plains near daily and moving east/southeast across portions of Oklahoma Wednesday and Thursday. However, similar to yesterday and today, situated under a warm moist environment, any remnant outflows lingering from the previous days convection will serve as a focus for new development each day. The next chance for appreciable precipitation will be Thursday Night into Friday. A stout short wave trough will swing across the Great Lakes Region, with a decent surface trough extending west and southwest. This boundary will serve as a focus for thunderstorm development over the central plains Thursday before developing into a complex and moving southward into Oklahoma, toward the Red River by Friday Afternoon. Synoptically, guidance has shown consistency, but exact timing and impacts will be highly dependent on previous activity and the mesoscale environment. For the weekend, precipitation chances continue, primarily focused north of I-40 as the southern and central plains end up under a zonal flow regime. Kurtz PREV DISCUSSION... /issued 1150 AM CDT MON JUN 27 2016/ AVIATION...27/18Z TAF Issuance... Scattered to Broken mid level ceilings will remain spread across much of the region through the period. Isolated thunderstorms are expected to develop through the afternoon across portions of southern Oklahoma, near the Red River. This activity looks to remain away from the TAF sites, but will impact area airfields. Overnight, thunderstorms developing over the high plains of Nebraska will move southward across Kansas approaching north and northwestern Oklahoma. Given confidence in timing, will continue PROB30s for sites across western Oklahoma late in the period. Kurtz PREV DISCUSSION... /issued 635 AM CDT MON JUN 27 2016/ DISCUSSION... Please see the 12Z aviation discussion below. AVIATION... Showers continue to slowly drift southward across north central and central OK. Very little lightning is being detected with this activity so opted not to include tempos for TSRA at the moment. Expect additional development late this morning near SPS so mentioned VCTS. Outside of the precip, expect VFR vsbys and cigs. Later tonight, showers and thunderstorms will move into NW OK from the north and perhaps spread southward all the way into SW OK. For this reason, PROB30 groups have been included for many of the terminals after ~05Z. Confidence is fairly high that they'll at least impact WWR and GAG. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 72 90 70 91 / 20 20 10 10 Hobart OK 72 93 70 95 / 40 30 10 10 Wichita Falls TX 73 93 72 95 / 30 30 10 10 Gage OK 68 90 68 93 / 50 30 20 30 Ponca City OK 70 91 69 91 / 20 10 10 20 Durant OK 74 91 72 93 / 30 30 10 10 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 11/23/23
Hazardous weather outlook, Jun 27, 4:30 PM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE NORMAN OK 430 PM CDT MON JUN 27 2016 OKZ004>048-050>052-TXZ083>090-281115- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 430 PM CDT MON JUN 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... SCATTERED STORMS WILL BE SEEN ACROSS OKLAHOMA AND WESTERN NORTH TEXAS THROUGH SUNSET. THE STORMS WILL BE MOST NUMEROUS ACROSS WESTERN NORTH TEXAS AND FAR SOUTHERN OKLAHOMA. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LOCALIZED FLOODING FROM TORRENTIAL RAIN...45 TO 55 MPH WIND GUSTS...AND FREQUENT CLOUD TO GROUND LIGHTNING. ADDITIONAL STORMS ARE EXPECTED TO MOVE INTO NORTHERN AND WESTERN OKLAHOMA TOWARD AND AFTER MIDNIGHT AS ONE OR MORE STORM COMPLEXES MOVE INTO THE REGION FROM WESTERN KANSAS. SOME OF THE STORMS COULD BE STRONG TO SEVERE ACROSS NORTHERN OKLAHOMA. THERE IS A MARGINAL RISK FOR SEVERE STORMS ALONG AND NORTHWEST OF A LINE FROM ARNETT... TO FAIRVIEW...TO WAKITA. DAMAGING WIND GUSTS UP TO 70 MPH AND HAIL UP TO THE SIZE OF QUARTERS WILL BE THE MAIN IMPACTS WITH ANY SEVERE STORMS. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS PORTIONS OF NORTHERN AND CENTRAL OKLAHOMA SHOULD BE PREPARED FOR POSSIBLE SEVERE WEATHER OPERATIONS TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... .THUNDERSTORMS... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY THIS WEEK INTO THE WEEKEND. HEAVY RAIN LEADING TO LOCALIZED FLOODING WILL BE THE MAIN CONCERN. A FEW STRONG TO SEVERE STORMS MAY ALSO BE POSSIBLE AT TIMES WITH DAMAGING WIND GUSTS THE PRIMARY IMPACT. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Jun 27, 6:02 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 602 PM CDT MON JUN 27 2016 OKZ005-006-272330- ALFALFA OK-WOODS OK- 602 PM CDT MON JUN 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ALFALFA AND EAST CENTRAL WOODS COUNTIES UNTIL 630 PM CDT... AT 559 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST OF DACOMA...MOVING EAST AT 5 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... ALVA...DACOMA...LAMBERT...AVARD AND HOPETON. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3662 9841 3658 9880 3680 9881 3684 9846 TIME...MOT...LOC 2259Z 268DEG 5KT 3671 9862 11
Special weather statement, Jun 27, 6:10 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
610 PM CDT MON JUN 27 2016
OKZ036-037-272345-
TILLMAN OK-JACKSON OK-
610 PM CDT MON JUN 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TILLMAN AND SOUTHEASTERN
JACKSON COUNTIES UNTIL 645 PM CDT...
AT 609 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR TIPTON TO 4 MILES SOUTHEAST OF MANITOU. THERE STORMS WERE NEARLY
STATIONARY.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
FREDERICK...TIPTON...MANITOU...HOLLISTER...LOVELAND...
HUMPHREYS AND HESS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3460 9929 3449 9882 3427 9876 3443 9934
3443 9935
TIME...MOT...LOC 2309Z 265DEG 1KT 3449 9918 3445 9894
11Special weather statement, Jun 27, 6:27 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 627 PM CDT MON JUN 27 2016 OKZ005-280000- WOODS OK- 627 PM CDT MON JUN 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WOODS COUNTY UNTIL 700 PM CDT... AT 626 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST OF AVARD. THIS STORM WAS NEARLY STATIONARY. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... WAYNOKA...DACOMA...AVARD AND HOPETON. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3675 9884 3675 9856 3653 9854 3651 9891 TIME...MOT...LOC 2326Z 2DEG 3KT 3666 9873 11
Special weather statement, Jun 27, 6:29 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 629 PM CDT MON JUN 27 2016 OKZ045-046-280000- CARTER OK-JEFFERSON OK- 629 PM CDT MON JUN 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CARTER AND NORTHEASTERN JEFFERSON COUNTIES UNTIL 700 PM CDT... AT 628 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RINGLING. THIS STORM WAS NEARLY STATIONARY. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3419 9773 3429 9762 3428 9739 3409 9759 TIME...MOT...LOC 2328Z 301DEG 0KT 3422 9758 11
Special weather statement, Jun 27, 6:39 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
639 PM CDT MON JUN 27 2016
OKZ006-011-012-280015-
ALFALFA OK-MAJOR OK-GARFIELD OK-
639 PM CDT MON JUN 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALFALFA...EAST
CENTRAL MAJOR AND CENTRAL GARFIELD COUNTIES UNTIL 715 PM CDT...
AT 637 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES WEST OF CARRIER TO 3 MILES NORTHEAST OF ENID TO 3 MILES
NORTHEAST OF FAIRMONT. THERE STORMS WERE NEARLY STATIONARY.
HAZARDS INCLUDE...
WIND GUSTS TO 45 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3634 9829 3632 9791 3627 9758 3645 9752
3650 9780 3659 9816
TIME...MOT...LOC 2337Z 26DEG 2KT 3647 9809 3644 9785 3638 9766
11Special weather statement, Jun 27, 6:44 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 644 PM CDT MON JUN 27 2016 OKZ035-037-038-280015- COMANCHE OK-TILLMAN OK-KIOWA OK- 644 PM CDT MON JUN 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COMANCHE...NORTHERN TILLMAN AND SOUTHEASTERN KIOWA COUNTIES UNTIL 715 PM CDT... AT 641 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST OF INDIAHOMA TO 4 MILES EAST OF MANITOU...MOVING EAST AT 5 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... FREDERICK...CACHE...SNYDER...INDIAHOMA...MANITOU...HOLLISTER AND SOUTHWESTERN FORT SILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3464 9858 3434 9884 3437 9910 3467 9895 TIME...MOT...LOC 2341Z 256DEG 3KT 3458 9878 3449 9891 11
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:01 PM CDT | Special Weather Statement | OUN | Oklahoma | 29 min |
| Jun 26, 7:24 PM CDT | Special Weather Statement | OUN | Oklahoma | 36 min |
| Jun 26, 7:39 PM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 3 hr |
| Jun 26, 8:14 PM CDT | Special Weather Statement | OUN | Grady | 31 min |
| Jun 26, 8:15 PM CDT | Special Weather Statement | OUN | Pottawatomie | 30 min |
| Jun 26, 8:28 PM CDT | Special Weather Statement | OUN | Cleveland, McClain | 32 min |
| Jun 26, 8:44 PM CDT | Areal Flood Advisory | OUN | Cleveland | 3 hr |
| Jun 27, 5:24 PM CDT | Special Weather Statement | OUN | Alfalfa | 36 min |
| Jun 27, 5:36 PM CDT | Special Weather Statement | OUN | Stephens | 24 min |
| Jun 27, 5:43 PM CDT | Severe Thunderstorm Warning | OUN | Stephens | 47 min |
| Jun 27, 5:50 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 55 min |
| Jun 27, 5:54 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 43 min |
| Jun 27, 6:02 PM CDT | Special Weather Statement | OUN | Woods | 28 min |
| Jun 27, 6:10 PM CDT | Special Weather Statement | OUN | Tillman | 35 min |
| Jun 27, 6:27 PM CDT | Special Weather Statement | OUN | Woods | 33 min |
| Jun 27, 6:29 PM CDT | Special Weather Statement | OUN | Carter | 31 min |
| Jun 27, 6:39 PM CDT | Special Weather Statement | OUN | Garfield | 36 min |
| Jun 27, 6:44 PM CDT | Special Weather Statement | OUN | Tillman | 31 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.